# SDR CALA2021070501033

- Difficulty date: July 5, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 62,384 hours, 21,284 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Broken
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT WING INBD FIXED L/EDGE HAS ONE RIVET HEAD BROKEN/MISSING AND OTHER PULLED THRU AT OUTBD END NEAR PYLON -- SEE PHOTO . PERFORMED INTERIM REPAIR PART 1 STEPS 1-4 OF ECRA 5720-02114 REV B. INITIATED DIP TO INSP PER PART 2 AT INTERVALS NOT TO EXCEED 5 CAL DAYS AND PERM RPR WITHIN 60 CAL DAYS. APPROVED TO INSP PER PART 2 AT INTERVALS NOT TO EXCEED 5 CAL DAYS AND PERM RPR WITHIN 60 CAL DAYS IN REF WITH ECRA 5720-02114 TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED  :  QC REVIEWED. RECORDS UPDATE....SP TOMC APPROVED  :  QC REVIEWED. RIR: 05 DAYS T/A: 60 DAYS.......SP/U366013
